9th month of pregnancy, on 25th aug PV test was taken & dr told my vaginal is infected. Gave Candid CL tablet for 3 days. Yesterday there was lot of rubbery white liquid discharge & today i noticed white cheesy discharge with light blood. Is it Normal ? Is it because of tablet? Will it affect my baby?
Like the answers? Chat privately with the doctor of your choice
Hello there. I can understand your concern. The cheesy white discharge is due to the fungus itself. No need to worry. Just take the medicines given by your gynaecologist as suggested. It will reduce gradually. Also maintain good hygeine. Wash the area with a mild soap twice a day. Best regards. Dr. Anil kumar jain.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.